Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Geometric properties of upper level sets of Lelong numbers on projective spaces
Author: Coman, D.
Truong, T.
Citation: Mathematische Annalen, 2015; 361(3-4):981-994
Publisher: Springer
Issue Date: 2015
ISSN: 0025-5831
Statement of
Dan Coman, Tuyen Trung Truong
Abstract: Let T be a positive closed current of unit mass on the complex projective space Pn. For certain valuesα < 1, we prove geometric properties of the set of points in Pn where the Lelong number of T exceeds α.We also consider the case of positive closed currents of bidimension (1,1) on multiprojective spaces.
Rights: © Springer-Verlag Berlin Heidelberg 2014
DOI: 10.1007/s00208-014-1094-7
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
  Restricted Access
Restricted Access238.97 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.